# SDR ASOA201001489

- Difficulty date: September 29, 2010
- Submitted: October 6, 2010
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 19,988 hours, 13,816 cycles
- Engine: Ge CF348C1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 374
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT LBL9 FS 374, FOUND TO BE CORROSION DAMAGED BEYOND LIMITS IAW AMM 53-21-49-TR-0015, PAGE 5, NOTE 8.  SEAT TRACK NEEDS TO BE REPLACED.  INSTALLED NEW SEAT AT LBL9 FWD TRACK IAW AMM 53-00-49-400-801.
